# SDR DALA1108543219

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 60,237 hours, 26,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST EPSU FAULTED, REPLACED EPSU AND TESTS OK. (2011-00084)
